Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 6, NWS Miami, FL

April 11, 2020Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 11, 2020, 1:38 PM EDT for Miami-Dade County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2020, 1:38 PM EDT (17:38 UTC)
Expired
Apr 11, 2020, 2:23 PM EDT
In force
45 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 19 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

590 
WUUS52 KMFL 111738
SVRMFL
FLC086-111900-
/O.NEW.KMFL.SV.W.0006.200411T1738Z-200411T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
138 PM EDT Sat Apr 11 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Central Miami-Dade County in southeastern Florida...

* Until 300 PM EDT.

* At 138 PM EDT, a severe thunderstorm was located over Homestead,
  moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Homestead, Turkey Point, Homestead Miami Speedway, The Redland and
  Florida City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2545 8051 2550 8048 2550 8040 2548 8027
      2533 8030 2538 8047
TIME...MOT...LOC 1738Z 301DEG 7KT 2546 8046 

HAIL...1.00IN
WIND...60MPH
 
$$

Cohen
4 follow-up statements
958 
WWUS52 KMFL 111755
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
155 PM EDT Sat Apr 11 2020

FLC086-111900-
/O.CON.KMFL.SV.W.0006.000000T0000Z-200411T1900Z/
Miami-Dade FL-
155 PM EDT Sat Apr 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...

At 154 PM EDT, a severe thunderstorm was located near Homestead Miami
Speedway, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, The Redland and
Florida City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2545 8051 2550 8048 2550 8040 2548 8027
      2533 8030 2538 8047
TIME...MOT...LOC 1754Z 311DEG 13KT 2541 8039 

HAIL...1.00IN
WIND...60MPH
 
$$

Cohen
158 
WWUS52 KMFL 111807
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
207 PM EDT Sat Apr 11 2020

FLC086-111900-
/O.CON.KMFL.SV.W.0006.000000T0000Z-200411T1900Z/
Miami-Dade FL-
207 PM EDT Sat Apr 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...

At 207 PM EDT, a severe thunderstorm was located over Turkey Point,
moving southeast at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, The Redland and
Florida City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2538 8047 2545 8051 2550 8048 2550 8044
      2546 8027 2533 8030
TIME...MOT...LOC 1807Z 307DEG 6KT 2539 8035 

HAIL...1.00IN
WIND...60MPH
 
$$

Cohen
275 
WWUS52 KMFL 111815
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
215 PM EDT Sat Apr 11 2020

FLC086-111900-
/O.CON.KMFL.SV.W.0006.000000T0000Z-200411T1900Z/
Miami-Dade FL-
215 PM EDT Sat Apr 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...

At 214 PM EDT, a severe thunderstorm was located over Turkey Point, 
moving southeast at 10 mph. While this storm is weakening, 
additional storms are developing near Florida City and could become 
severe.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, The Redland and
Florida City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2538 8047 2545 8051 2550 8048 2550 8042
      2543 8028 2533 8030
TIME...MOT...LOC 1814Z 301DEG 7KT 2538 8034 

HAIL...0.75IN
WIND...60MPH
 
$$

Cohen
425 
WWUS52 KMFL 111823
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
223 PM EDT Sat Apr 11 2020

FLC086-111831-
/O.CAN.KMFL.SV.W.0006.000000T0000Z-200411T1900Z/
Miami-Dade FL-
223 PM EDT Sat Apr 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI-DADE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has 
been cancelled.

However, additional showers and thunderstorms could move across the 
region through the afternoon hours, and some of this activity could 
become severe. Residents and visitors across the area are encouraged 
to monitor the latest weather conditions and remain alert for 
possible additional warnings.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2538 8047 2545 8051 2550 8048 2550 8042
      2543 8028 2533 8030
TIME...MOT...LOC 1820Z 301DEG 7KT 2537 8033 

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 12:58 PM EDT, 40 minutes earlier.

Area forecast discussion, Apr 11, 12:58 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1258 PM EDT Sat Apr 11 2020

.Mesoscale Discussion...

A differential heating boundary has develop across central Miami-Dade
County where some clearing of stratiform clouds has allowed
increased heating across Southern portions of the peninsula. On vis
satellite you can also, a well-develop cu field beginning to form.
Winds have become a little backed and easterly at the surface, with
upper level HRRR model winds veering westerly with height. With the
increased heating MLCAPE values have soared to be above 3000 J/kg
over southeastern Florida with 50 to 60 knots of effective bulk
shear. 0-3 SRH values over the southeastern metro are 150-200 m2/s2
and significant tornado parameter (STP) indices around 1 over metro
Miami-Dade. The storm relative mean wind is oblique to the current
boundary axis across Miami-Dade county support semi-discrete
supercell storm mode. There is increasing potential for severe
supercells across southeastern Florida this afternoon, with main
hazards being damaging winds, large hail and even the possibility of
a tornadoes. If multiple round of storms develop over the same area
heavy rainfall may lead to localized flooding of low-lying poor
drainage.

Due to the weak ascent there is still some uncertainty that this
event will materialize.

.Prev Discussion... /issued 1048 AM EDT Sat Apr 11 2020/

Update...
This mornings sounding brought some changes to the forecast today.
While the overall forecast remains similar, with a slightly
expanded area for a slight chance of thunderstorms, it is the
thunderstorm intensity that is in question. SPC has placed a
portion of South Florida in a marginal risk for severe
thunderstorms, mainly due to damaging wind and large hail. The
reasoning is CAPE values between 1000-1500 J/Kg and effective bulk shear
of around 50kts. Looking at the sounding at around 400mb, the wind
speeds are near 60 kts. If any of the convection is able to grow,
and the cores tap into the higher wind speeds, it could bring some
strong downbursts to portions of the area. Currently, the most
favorable area is interior areas of Miami-Dade, Broward Collier
and Mainland Monroe, as well as the Miami-Dade and broward metro
areas. The hail is a little trickier. The 500mb temp is colder
than -9C. the NCAPE is weak, around.1, indicating weak vertical
velocity.however, the effective bulk shear could potentially help
to enhance some of the vertical velocity, which, if the storm does
not lean too much due to the higher winds aloft, could allow for
hail development, and the possibility of some of the stones
becoming entrained in the updraft portion, which could
potentially lead to large hail stones. Also, while the development
will likely occur in the interior areas, the steering flow is out
of the west, which would push the storms to the east coast metro
areas. Given this concern, have added the mention of these two
concerns to the HWO.

Also of concern, but to a much lesser degree, is the potential for
any spin ups. With the high shear values, and then the direction
shear with height, some funnel clouds can not be ruled out, as
well as a very slight potential for tornadic development, although
this is not likely at this time, it is worth mentioning.

Timing still looks to be mid to late afternoon into the early
evening hours.

Prev Discussion... /issued 732 AM EDT Sat Apr 11 2020/

Aviation...
A cold front is sitting just to the south of the area. This
boundary is providing enough instability to keep widespread
clouds through the TAF period across South Florida, and possibly
some SHRA this afternoon, generally in Miami-Dade and Collier
counties. While isolated TSRA are possible as well, the confidence
is currently too low to mention in the TAFs at this time. by this
evening, conditions should quiet down, although cloud cover may
persist through the overnight hours.

Update...
No significant changes to the forecast for today. A cold front is
sitting along the very southern edge of the CWA, and should keep
enough instability and moisture to allow for some convective
development this afternoon, generally south if I75 in the east
coast metro area and over the interior and portions of the Gulf
coast. This activity should come to an end in the late evening
hours.

Prev Discussion... /issued 216 AM EDT Sat Apr 11 2020/

MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES THIS WEEKEND...
HEAT RETURNS TO EAST COAST METRO AREAS FOR MOST OF NEXT WEEK...

Short Term...

This weekend...

A frontal boundary will remain over South Florida today keeping a
northeast to east wind flow over the area along with some
moisture. At the same time, the east and west coast sea breeze
will develop and push into the interior areas. The sea breeze will
allow for a few isolated showers to develop during the morning
hours over the metro areas of South Florida before increasing in
coverage over the interior areas this afternoon. There could even
be a few thunderstorms over the interior areas this afternoon
especially where the sea breezes collide. The primary impacts from
the thunderstorms will be lightning strikes and locally heavy
rainfall.

The frontal Boundary will then move northward tonight away from
South Florida, as low pressure develops over the Gulf Coast
States. This will allow for the wind flow to become more southerly
over South Florida on Sunday along with the wind speeds becoming
moderate conditions, except breezy over the east coast metro
areas. There could still be a few showers around the Lake
Okeechobee region Sunday afternoon due to the collision of the sea
breezes and Lake breeze.

Highs will be in the 80s over the eastern areas to around 90 over
the western areas each day this weekend, except lower to mid 90s
western interior areas on Sunday. Lows will be in the 60s over
most of South Florida, except lower to mid 70s east coast metro
areas.

Long Term...

The low pressure will be moving quickly northeast from the
Southern Gulf Coast states through the Tennessee Valley and into
the Great Lakes region early next week. This will allow for a cold
front associated with the low to move southward into North
Florida. This in turn will allow for the wind flow to be Southerly
over South Florida early next week focusing the slight chance of
showers over the Lake Okeechobee region early next week.

The front will then stall over Northern Central Florida for the
middle of next week before moving slowly southward through South
Florida late next week. This in turn will keep the wind flow over
South Florida in a south to southwest direction through middle of
next week before shifting to more of a east northeast direction
late next week. Moisture will also be slowly increasing over
South Florida for the middle to end of next week due to the front
moving through the region. Therefore, isolated to scattered
showers and a few thunderstorms will be possible over South
Florida with the highest chance over the northeast areas.

Highs for next week will again get up into the lower to mid 90s
with heat indices getting up into the lower 100s over the interior
and east coast metro areas especially for the middle of next week.
The west coast metro areas will be a little bit cooler with highs
in the upper 80s to near 90 with heat indices getting up to into
the mid 90s to near 100. Lows will be in the 70s each night next
week, except in the upper 60s around the Lake Okeechobee region.

Marine...

Cautionary conditions continue for the Atlantic waters. Winds will
become easterly with time while strengthening through the weekend.
Hazardous conditions for small craft operators may develop on
Sunday into Monday.

Aviation (06Z TAFS)...

Mix of VFR/MVFR ceilings should continue this morning, trending
towards VFR this afternoon. Some visibility restrictions are
possible in BR through sunrise for interior areas, including at
KTMB. Light ENE winds this morning should become more E later
today while increasing to 10-15 kt. Winds become gusty at the
eastern terminals after sunset. Mostly dry at the TAF sites, but
scattered showers are possible over inland areas this afternoon.

Beach Forecast...

The threat of rip currents will be increasing this weekend along
the east coast beaches of South Florida and could be high early
next week, as the winds will be increasing from breezy conditions
this weekend to windy conditions early next week. Therefore, a
moderate risk of rip currents will be up for the east coast
beaches today into at least Sunday.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  73  85  76  91 /  10  10   0   0
Fort Lauderdale  76  85  78  90 /  40   0   0   0
Miami            75  86  77  91 /  30  10   0   0
Naples           72  90  75  89 /  10   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&
Hazardous weather outlook, Apr 11, 12:29 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1229 PM EDT Sat Apr 11 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
120430-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1229 PM EDT Sat Apr 11 2020

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip Currents: A moderate risk of rip currents are expected along the
east coast beaches of South Florida today.

Thunderstorms: A few thunderstorms are possible over the interior
areas this afternoon into the evening hours. Lightning, isolated
damaging wind, and isolated large hail are main concerns this
afternoon.

Hail: Isolated hail of an inch or larger is possible through this
evening, mainly in the southern interior, and possibly the southeast
metro areas.

Wind: Isolated strong wind gusts from convective showers or isolated
thunderstorms are possible. There is a slight potential for some of
the wind gusts to be damaging, with speeds in excess of 60 miles per
hour, mainly in the interior, and possibly the southeast metro areas
through this evening.

Tornados: There is a slight chance of an isolated tornado through
this evening mainly for Miami-Dade and Broward counties.

Waterspouts: There is a slight chance of a waterspout off the Miami-
Dade and Broward County coasts through this evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A few thunderstorms will be possible middle to end of next week
especially over the interior and east coast metro areas. The primary
impacts from the storms will be lightning.

Heat indices could again get into the lower 100s over the interior
and east coast metro areas next week especially middle of next week.

An elevated risk of rip currents can be expected along the Atlantic
coast late this weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Apr 11, 1:02 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
102 PM EDT Sat Apr 11 2020

FLZ073-074-173-111745-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
102 PM EDT Sat Apr 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
145 PM EDT...

* At 102 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over The Redland, moving south at 10
  mph.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
  with this storm.

* Locations impacted include...
  Homestead, Black Point, The Redland, Florida City, Homestead Base,
  Naranja, Princeton, Goulds, Leisure City, Cutler Bay and South
  Miami Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2558 8050 2560 8029 2548 8030 2545 8051
TIME...MOT...LOC 1702Z 351DEG 7KT 2551 8047

Cohen
Special weather statement, Apr 11, 1:05 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Miami FL
105 PM EDT Sat Apr 11 2020

FLZ073-111745-
Inland Miami-Dade County FL-
105 PM EDT Sat Apr 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
145 PM EDT...

* At 105 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Homestead General Airport,
  moving south at 5 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Homestead, Homestead General Airport, The Redland, Florida City and
  Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2554 8062 2558 8050 2545 8049 2545 8050
      2542 8050 2542 8051 2540 8053 2540 8060
TIME...MOT...LOC 1705Z 343DEG 6KT 2549 8056

Cohen
Special weather statement, Apr 11, 1:32 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Miami FL
132 PM EDT Sat Apr 11 2020

FLZ073-173-174-111815-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
132 PM EDT Sat Apr 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
215 PM EDT...

* At 132 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Homestead, moving southeast at
  5 mph.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
  with this storm.

* Locations impacted include...
  Homestead, Homestead Miami Speedway, The Redland, Florida City,
  Leisure City, Homestead Bayfront Park and Homestead Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2546 8052 2550 8049 2548 8030 2541 8031
      2537 8035 2539 8048
TIME...MOT...LOC 1732Z 303DEG 6KT 2547 8045

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:10 PM EDTSpecial Marine WarningMFL50 min
Apr 11, 1:02 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Apr 11, 1:05 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Apr 11, 1:32 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Apr 11, 1:40 PM EDTSpecial Marine WarningMFL70 min
Apr 11, 2:06 PM EDTSpecial Weather StatementMFLMiami-Dade54 min
Apr 11, 3:29 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Apr 11, 4:25 PM EDTSpecial Weather StatementMFLMiami-Dade65 min
Apr 11, 4:47 PM EDTSpecial Weather StatementMFLBroward43 min
Apr 11, 4:53 PM EDTSevere Thunderstorm WarningMFLMiami-Dade67 min
Apr 11, 5:00 PM EDTSpecial Marine WarningMFL76 min
Apr 11, 5:21 PM EDTSpecial Weather StatementMFLBroward39 min
Apr 11, 5:24 PM EDTSpecial Weather StatementMFLMiami-Dade51 min
Apr 11, 6:15 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Apr 11, 6:39 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Apr 11, 6:59 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Apr 11, 7:10 PM EDTSevere Thunderstorm WarningMFLMiami-Dade30 min
Apr 11, 7:44 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Apr 11, 7:59 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.